# SDR SWAA2024100228392

- Difficulty date: August 20, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE - MULTIPLE SPOTS CORROSION ON UPPER FLANGE FLOOR BEAM BS 987; BL 0; RBL 4.5; RBL 5; RBL 13.5; RBL 14.75; RBL 20; RBL 21.5; RBL 23.5; RBL; 30.5 WL 208 (MARKED)<[01] BS 986 FLOOR BEAM UPPER FLANGE BL 0- RBL30.5; WL 208 WILL BE REPAIRED ON CUSTOM CARD TTG8Q00VBFUH;[02] VERIFIED TASK COMPLETE
